MathSciNet Relay Station
MathSciNet bibliographic data
MR2358641 60K35 (92D40)
Birkner, Matthias; Depperschmidt, Andrej Survival and complete convergence for a spatial branching system with local regulation. Ann. Appl. Probab. 17 (2007), no. 5-6, 1777–1807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement